American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] P. Foulon and R. Ruggiero. A first integral for $C^{\infty}$, k-basic Finsler surfaces and applications to rigidity. Proc. Amer. Math. Soc. 144 (2016) 3847-3858.
Abstract, references, and article information   
View Article: PDF

[2] Brian E. Raines and Tyler Underwood. Scrambled sets in shift spaces on a countable alphabet. Proc. Amer. Math. Soc. 144 (2016) 217-224.
Abstract, references, and article information   
View Article: PDF

[3] Lyle Noakes and Luchezar Stoyanov. Rigidity of scattering lengths and travelling times for disjoint unions of strictly convex bodies. Proc. Amer. Math. Soc. 143 (2015) 3879-3893. MR 3359579.
Abstract, references, and article information   
View Article: PDF

[4] Mark Pollicott and Richard Sharp. Length asymptotics in higher Teichm\"uller theory. Proc. Amer. Math. Soc. 142 (2014) 101-112.
Abstract, references, and article information   
View Article: PDF

[5] S. G. Dani and Hemangi Shah. Badly approximable numbers and vectors in Cantor-like sets. Proc. Amer. Math. Soc. 140 (2012) 2575-2587.
Abstract, references, and article information   
View Article: PDF

[6] Luchezar Stoyanov. Tangent bundles to regular basic sets in hyperbolic dynamics. Proc. Amer. Math. Soc. 140 (2012) 1623-1631. MR 2869147.
Abstract, references, and article information   
View Article: PDF

[7] Stefano Galatolo. Hitting time in regular sets and logarithm law for rapidly mixing dynamical systems. Proc. Amer. Math. Soc. 138 (2010) 2477-2487. MR 2607877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mark Pollicott and Richard Sharp. Chebotarev-type theorems in homology classes. Proc. Amer. Math. Soc. 135 (2007) 3887-3894. MR 2354151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] José Barbosa Gomes and Rafael O. Ruggiero. Rigidity of surfaces whose geodesic flows preserve smooth foliations of codimension 1. Proc. Amer. Math. Soc. 135 (2007) 507-515. MR 2255297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mark Pollicott and Richard Sharp. Angular self-intersections for closed geodesics on surfaces. Proc. Amer. Math. Soc. 134 (2006) 419-426. MR 2176010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Keith Burns and Vladimir S. Matveev. On the rigidity of magnetic systems with the same magnetic geodesics. Proc. Amer. Math. Soc. 134 (2006) 427-434. MR 2176011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Anthony Manning. Relating exponential growth in a manifold and its fundamental group. Proc. Amer. Math. Soc. 133 (2005) 995-997. MR 2117199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hamid-Reza Fanaï. Une remarque sur la symétrie asymptotique de la fonction de Green. Proc. Amer. Math. Soc. 133 (2005) 805-807. MR 2113930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Renato Iturriaga. A geometric proof of the existence of the Green bundles. Proc. Amer. Math. Soc. 130 (2002) 2311-2312. MR 1896413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia